MathSciNet Relay Station
MathSciNet bibliographic data
MR2119124 (2005m:03127) 03F52 (03B25 03B47 03G10)
van Alten, C. J. The finite model property for knotted extensions of propositional linear logic. J. Symbolic Logic 70 (2005), no. 1, 84–98.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement